# SDR S9BA2009003

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,579 hours, 84,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXHAUST TRAIL DOUBLERS CORRODED.  REMOVED AND REPLACED EXHAUST TRAIL DOUBLERS IAW RD6-57-618.  ALL SURFACES CLEANED, TREATED, AND PRIMED IAW 1-GEN-5 CHAPTER 5.
